The Calderon commutator along a parabola

A Carbery, S Hofmann, J Wright

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We introduce an analogue of Calderon's first commutator along a parabola and establish its L-2 boundedness under essentially sharp hypotheses.

Original languageEnglish
Pages (from-to)543-553
Number of pages11
JournalMathematical Proceedings of The Cambridge Philosophical Society
Volume126
Publication statusPublished - May 1999

Cite this